| Model Number |
10373772 |
| Medical Device Problem Codes |
Fracture (1260); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Fda notified: the initial reporter notified the fda via uf/importer report#: mw5111316.Investigation summary: a complaint of a set cracking and leaking chemotherapy was received from the customer.No product or photo was returned by the customer.The customer complaint of component damage could not be verified due to the product not being returned for failure investigation.A device history record review for model 10373772 lot number 21059539 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 20may2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd smallbore iv extension set was cracked, and leaked.The following information was provided by the initial reporter: bd extension set smallbore tubing cracked and leaked chemotherapy.